Please use this identifier to cite or link to this item:
Type: Journal article
Title: Positivity of more Jacobi polynomial sums
Author: Brown, Gavin
Koumandos, S.
Wang, Kunyang.
Citation: Mathematical Proceedings of the Cambridge Philosophical Society. 119(1):681-694
Issue Date: 1995
ISSN: 0305-0041
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.